# SDR SIMA20250105002

- Difficulty date: January 5, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N222NS
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000528
- Aircraft time: 22,056 hours, 15,024 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 17152666801
- Condition: Faded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 EMERGENCY PHOTOLUMINESCENT LIGHT STRIPS HAVE FADED INTERNAL STRIPS (5 TOTAL) COMPLETE: REMOVED AND REPLACED 3 FADED PHOTOLUMINESCENT LIGHT STRIPS INTERNAL STRIPS (5 TOTAL) IAW EMB 175 AMM 33-50-21.
